had been on metformin for 3yrs had very bad side affects?became b12 deficey bad started in lower legs to toes no feeling all ways asleep numbness then it went to elbows to finger tips i ca not feel things stumble a lot hair loss mood swings
The numbness in your lower legs and hands is not due to the medicine. It is a progression of your diabetes called diabetic neuropathy. It happens when high blood sugar levels damage the nerve endings. Mood swings can be caused by varying blood sugar levels as well. The Dr probably wants to add Januvia to get a better control on your blood sugars.
You may find the link below of interest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2012 • 21 answers
I have been taking januvia for 1 week now and I am also on metformin and glipizide 2x a day. why is?
Posted 26 Dec 2012 • 3 answers
Januvia - I was recently taken off Glipizide (4mg) and told just to continue the Metformin 1000mg PD
Posted 9 Jan 2014 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 29 Aug 2017 • 0 answers